# SDR XV62005F00001

- Difficulty date: September 5, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N405VA
- Make and model: Dorner DO228202
- Aircraft serial: 8144
- Engine: Garrtt TPE33110T
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: 8941172
- Condition: Cracked
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER ADAPTER CRACKED AT MOUNTING PLATE. (WP19200501116)
